MAUDE Adverse Event Report: BIOMET UK LTD. OXF TWIN-PEG CMNTD FEM MD PMA; OXFORD CEMENTED FEMORALS

BIOMET UK LTD. OXF TWIN-PEG CMNTD FEM MD PMA; OXFORD CEMENTED FEMORALS
Model Number 161469
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 ¿ medical devices: oxf anat brg rt md size 3 pma; item# 159575; lot# 785710.Oxf uni tib tray sz c rm pma; item# 154723; lot# 840570.Multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2023 - 00117, 3002806535 - 2023 - 00118.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an intial uni knee arthorplasty and approximately 9 (nine) years later a revision surgery was performed due to lateral wear and pain.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Devices are used for treatment.Medical records were not provided.It was reported the patient was revised for progression of osteoarthritis (pain and lateral wear).Disease progression of osteoarthritis can continue in native bone structures as a patient continues to age.Other patient comorbidities, lifestyle, physical activities and some medications can increase the patients risk for progressive osteoarthritis.Partial knee replacement is done to decrease pain, and increase flexibility, mobility and overall improve quality of life as this is one of the least invasive approaches.Patients with disease progression of osteoarthritis in the affected joint develop knee pain, and decrease in joint flexibility.As osteoarthritis progresses a loss of cartilage in the previously unaffected area of the knee has deteriorated to a point in which the patient and doctor may elect to take an approach to convert to a full-knee replacement to alleviate symptoms.The root cause of the reported issue is attributed to disease progression.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF TWIN-PEG CMNTD FEM MD PMA
Common Device Name
OXFORD CEMENTED FEMORALS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16767998
Report Number3002806535-2023-00119
Device Sequence Number3237676
Product Code NRA
UDI-Device Identifier05019279438242
UDI-Public(01)05019279438242(17)240317(10)413400
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/17/2024
Device Model Number161469
Device Catalogue Number161469
Device Lot Number413400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight71 KG